# SDR DALA2025111108229

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AFFECTING THE UPPER PLATE OF LT PAX/CREW DOOR 831 CREW DOOR 831 IN PASSENGER CABIN.  COMPLIED WITH ER/A 630181-14. (1297839).
